# SDR CA140602022

- Difficulty date: April 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 25,035 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Unsecure
- Location: Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) THE PILOT REPORTS THAT AT THE SECOND TAKEOFF OF TRAINING JUST AFTER SETTING MAX TAKE-OFF POWER AT ABOUT 40-45 KTS, THEY HEARD A SOUND FROM THE ENGINE THAT IT HAD FALL IDLE.  PILOT NOTES FEELING THE ACFT SHIFTING TO THE LT.  THE CO-PILOT, PNF, NOTICED THE LT TORQUE FALLING TO IDLE AND AT THE SAME TIME THE PILOT WAS INITIATING THE RACE FOR TAKEOFF THE PNF CALLED TO REJECT TAKEOFF.  THE PILOT ELECTED TO SHUTDOWN THE ENGINE.  FOLLOWING A SHORT INVESTIGATION, IT WAS FOUND THAT THE OIL CAP WAS NOT PROPERLY CLOSED.
